University of Surrey

Test tubes in the lab Research in the ATI Dance Research

A note on the information matrix for multiplicative seasonal autoregressive moving-average models

Godolphin, EJ and Godolphin, JD (2007) A note on the information matrix for multiplicative seasonal autoregressive moving-average models JOURNAL OF TIME SERIES ANALYSIS, 28 (5). pp. 783-791.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Godolphin, EJUNSPECIFIEDUNSPECIFIED
Godolphin, JDj.godolphin@surrey.ac.ukUNSPECIFIED
Date : 1 September 2007
Identification Number : https://doi.org/10.1111/j.1467-0902.2007.00531.x
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Interdisciplinary Applications, Statistics & Probability, Mathematics, MATHEMATICS, INTERDISCIPLINARY APPLICATIONS, STATISTICS & PROBABILITY, asymptotic covariance matrix, autoregressive moving average model, Cramer-Rao bound, Fisher information matrix, maximum likelihood estimation, multiplicative seasonal time series, COVARIANCE-MATRIX, COMPUTATION
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:07
Last Modified : 17 May 2017 14:54
URI: http://epubs.surrey.ac.uk/id/eprint/830083

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800